# SDR DALA2017100607338

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 61,684 hours, 26,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BS 1720, RBL 54 TERMINAL FITTING CORRODED AT THE END OF THE CREASE BEAM. REMOVED AND REPLACED THE FITTING IAW  SRM 51-40-02, AND DWG 146N8722, REV N.
